MathSciNet Relay Station
MathSciNet bibliographic data
MR2775723 39B22 (33C45)
Gülsu, Mustafa; Gürbüz, Burcu; Öztürk, Yalçın; Sezer, Mehmet Laguerre polynomial approach for solving linear delay difference equations. Appl. Math. Comput. 217 (2011), no. 15, 6765–6776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement